# SDR C2XA95IA204

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017059015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND THE NR 2 LOWER SKIN SUPPORT FOR LEFT WING RIB 18 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  A/C TT - 13,674.8 HRS.  CYCLES, 19,430.  (X)
